Skip to content

On the definition and the computation of the basic reproduction ratio R₀ in models for infectious diseases in heterogeneous populations

Diekmann, O., Heesterbeek, J. A. P., & Metz, J. A. J. (1990). On the definition and the computation of the basic reproduction ratio R₀ in models for infectious diseases in heterogeneous populations. Journal of Mathematical Biology, 28(4), 365-382.

Type
Journal article
Intellectual base
Primary research
Year
1990
Volume
28
Issue
4
Pages
365-382
DOI
10.1007/bf00178324
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF00178324
Cited from
physics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:2fe6518ae5df · see in the full table